# SDR SWAA2022022402446

- Difficulty date: March 30, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,316 hours, 27,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGBOOK MX NOTE DEFECT NO 1026619 DTE 03302019 DEFERRED BY MDEF MDDR/TRACKING NO 48877 DEFECT: FOUND L/H WING O/B AFT FLAP INBD TRAILING EDGE DELAMINATE D. LOGBOOK ENTRY REQUIRED / PERMANENTLY REPAIRED DELAMINATION ON L/H WING O/B AFT FLAP INBD TRAILING EDGE PER SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-4 56518C 4/2/19 INSP373 3APR19 LOGBOOK MEL CLEARING # 49887
